| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
08/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intra ocular lens implant (iol) procedure the patient experience poor vision and the lens was later explanted in a secondary procedure with a clinical reason of myopic endpoint and uncorrected distance va.Additional information has been requested.
Additional Manufacturer Narrative
The customer indicated the use of a qualified company cartridge and viscoelastic.The customer indicated the use of an unspecified handpiece.Information was provided that the toric lens was replaced with a non-toric lens which was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).